Publications and Preprints

Publications

  • [14] A local regularity theorem for mean curvature flow with triple edges, with B. White, (2016), to appear in J. Reine Angew. Math., [arXiv:1605.06592].
  • [13] The Half-Space Property and entire positive minimal graphs in M × R, with H. Rosenberg and J. Spruck, J. Differ. Geom., 95 (2), 321–336 (2013), [arXiv:1206.3499].
  • [12] Uniqueness of compact tangent flows in Mean Curvature Flow, J. Reine Angew. Math. (690), 163–172 (2014), [arXiv:1107.4643].
  • [11] Expanding solitons with non-negative curvature operator coming out of cones, with M. Simon, Math. Z. 275 (1-2), 625–639 (2013), [arXiv:1008.1408].
  • [10] Stability of Hyperbolic space under Ricci-flow, with O.C. Schnürer and M. Simon, Comm. Anal. Geom. 19, No. 5, 1023–1047 (2011), [arXiv:1003.2107].
  • [9] Foliations of asymptotically flat spacetimes by surfaces of Willmore type, with T. Lamm and J. Metzger, 2009, Math. Ann. 350, No. 1, 1–78 (2011), [arXiv:0903.1277].
  • [8] Evolution of convex lens-shaped networks under curve shortening flow, with O.C. Schnürer, M. Saez, A. Azouani, M. Georgi, J. Hell, N. Jangle, A. Koeller, T. Marxen, S. Ritthaler, and B. Smith, Trans. Amer. Math. Soc. 363, No. 5, 2265–2294 (2011), [arXiv:0711.1108].
  • [7] Stability of Euclidean space under Ricci-flow, with M. Simon and O.C. Schnürer, Comm. Anal. Geom. 16, No. 1, 127–158 (2008), [arXiv:0706.0421].
  • [6] No mass drop for mean curvature flow of mean convex hypersurfaces, with J. Metzger, Duke Math. J., Vol. 124 (2) (2008), 283–312, [arXiv:math/0610217].
  • [5] Nonlinear evolution by mean curvature and isoperimetric inequalities, J. Differ. Geom. 79 (2008), 197–241, [arXiv:math/0606675].
  • [4] Self-similarly expanding networks to curve shortening flow, with O.C. Schnürer, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) Vol. VI (2007), 511-528, [arXiv:math/0702698].
  • [3] Stability of translating solutions to mean curvature flow, with J. Clutterbuck and O. C. Schnürer, Calc. Var. Partial Differential Equations 29 (2007), no. 3, 281–293, [arXiv:math/0509372].
  • [2] Convexity estimates for flows by powers of the mean curvature, appendix with O.C. Schnürer, Ann. Scuol Norm. Sup. Pisa Cl. Sci. (5), Vol. V (2006), 261–277, [pdf].
  • [1] Evolution of convex hypersurfaces by powers of the mean curvature, Math. Z. 251 (2005), no. 4, 721–733, [pdf].

Preprints

  • [3] Evolution of networks with multiple junctions, survey, with C. Mantegazza, M. Novaga and A. Pluda, (2016), [arXiv:1611.08254].
  • [2] Ricci flow from spaces with isolated conical singularities, with P. Gianniotis, (2016), [arXiv:1610.09753].
  • [1] On Short Time Existence for the planar network flow, with A. Neves and T. Ilmanen, (2014), [arXiv:1407.4756].